# SDR DALA2021050302512

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,858 hours, 22,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Bulged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 L-1 DOOR SLIDE BULGING AND RESTRICTING THE SLIDE COVER FROM SEATING PROPERLY. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 026-0002:2566-9001-1L/001 00002 REPLACED L-1 DOOR SLIDE PER AMDS WORK CARD. (1794116)
